|HIV/ Aids..... Anemia
May 11, 2005
Am I more prone to getting the HIV/ AIDs virus if I am enemic
Response from Dr. Frascino
No, but the reverse is true. If you have HIV/AIDS, you are more likely to become anemic. Up to 25% of HIVers have some form of this "exhaustion-making" condition. What a drag!
Luckily, there are excellent therapies available to treat HIV-related anemia. Which treatment to use depends on the underlying cause of the anemia. For instance, if someone had AZT-induced anemia or anemia of chronic disease caused by HIV itself, the treatment of choice would be Procrit. Procrit is a medication that stimulates the production of new red blood cells. If, on the other hand, you had iron-deficiency anemia, the treatment would be iron supplementation. This is probably a lot more information than you wanted, right? OK, I'll stop now.
starting new treatment as you adviced but confused about genotype results
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Tingling Lips After Anal Sex Top Sign Of HIV AIDS
- Trouble Urinating After Anal Sex With Condom Does It Mean I Have HIV
- Can You Get Hepatitis From Oysters?
- How Does Cervical Cancer Affect Your Reproductive System?
- How To Get Rid Of Vaginal Dryness?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.